# SDR SWIA202054683

- Difficulty date: November 6, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: M8193554
- Condition: Corroded
- Location: Pax Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH MECHANISM VARIOUS ROD END JAM NUTS, BOLTS, CASTLELLATED NUTS HAVE EVIDENCE OF RUST CORROSION, MARKED IN RED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW SERVICEABLE BEARING ROD WITH NEW SERVICEABLE HARDWARE ON PAX DOOR SPRING ROD ASSEMBLY, REF CRJ700 AMM.  OPERATIONAL TEST GOOD.
